# SDR EISA20000059

- Difficulty date: July 27, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 81,165 hours, 56,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H1010154
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, NOSE GEAR RED LIGHT REMAINED ILLUMINATED, AS WELL AS AFTER MANUAL GEAR EXTENSION.  FOUND BROKEN WIRE ON NOSE GEAR UPPER LOCK SWITCH, RE-CRIMPED WIRE IAW M/M 20-11.  OPS CHECK NORMAL.
